# SDR SWIA2019082246198

- Difficulty date: August 4, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000421
- Aircraft time: 14,390 hours, 7,714 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Gouged
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT PYLON FAIRING FWD FRAME I/B LUG IS GOUGED.  (C-CHECK) RO: 08/21/2019 REMOVED AND REPLACED R/H AFT PYLON FAIRING FWD FRAME1 IAW SRM.
